See Alike in...

Alike App

Browser

bluey1

806d

hi guys! i’m new to this app and im not sure if i’m experiencing symptoms or if is a side effect of taking birth control

Top reply
    • alexam

      801d

      i didn’t realize but when i got off birth control i felt wayyy different in a better way. we are all different but you could always switch

    • alexam

      801d

      i didn’t realize but when i got off birth control i felt wayyy different in a better way. we are all different but you could always switch

    • cecilyella

      805d

      it could be either or even both! however if you feel like it’s the BC or that the BC is making it worse, definitely talk to whoever it is who prescribes it to you about trying a different one

    • LittleEmm

      805d

      Personally, my birth control was making my mood a little more stable, because my hormones are very unstable alone, but I felt like other birth controls were not helping. If you noticed this for more than a few months I would try switching. They also have birth control without hormones in it.

    • Ambbys

      806d

      I personally think my birth control doesn’t help or adds to my depression that already existed, but I definitely notice it gets worse at certain points while on birth control. I wish more clinical research and care would go into womens health since it’s a common issue. Either way all your feelings are valid and it could be possible that changing to a new one could help..!

    • Snowy

      806d

      I had to switch birth controls after my first one because it made me depressed. I've been on 7 or so total now, trying to find the best one. Be careful doing that though - it can trigger a "sleeping" autoimmune disorder if you have the genes for one. No one told me that and after I developed pronounced gluten intolerance, my gyno recommended I get tested for celiac. (I am not, just intolerant). Beside the point. It doesn't matter if your depression came on all on it's own or if it's from the birth control, the feelings are valid and deserve attention. Talk to your gyno or whomever prescribed you the BC, there are MANY out there to try!!

    • LaneKane

      806d

      My sis takes birth control! It really kinda depends on your background. It’s not unheard of to feel symptoms of depression, have you felt this way strictly after taking the birth control or before or a little after? Either way, you are VALID.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion